Pendekatan Analisis Derau Putih untuk Arus Stokastik dari Gerak Brown Subfraksional
The subfractional Brownian motion is a Gaussian generalization of the Brownian motion whose increments are not stationary. In this paper we study the stochastic current of the one dimensional subfractional Brownian motion. For this purpose we use the method from white noise analysis by representing the subfractional Brownian motion as stochastic functionals of white noise. As the main result we prove that the stochastic current of the one dimensional subfractional Brownian motion is a generalized function in the space of Hida distributions.
H. Federer, Geometric Measure Theory. Springer, 1996. https://doi.org/10.1007/978-3-642-62010-2
F. Morgan, Geometric Measure Theory. A Beginner's Guide. Academic Press, 2016. https://doi.org/10.1016/C2015-0-01918-9
F. Flandoli et al., “Stochastic Currents,” Stochastic Processes and Applications , vol. 115, no. 9, pp. 1583–1601, 2005. https://doi.org/10.1016/j.spa.2005.04.007
T. Bojdecki et al., “Sub-fractional Brownian Motion and Its Relation to Occupation Times,” Statistics and Probability Letters, vol. 69, no. 4, pp. 405–419, 2004. https://doi.org/10.1016/j.spl.2004.06.035
Y. Mishura and M. Zili, Stochastic Analysis of Mixed Fractional Gaussian Processes. ISTE Press, 2018. https://doi.org/10.1016/C2017-0-00186-6
C. Tudor, “Some Properties of the Sub-fractional Brownian Motion,” Stochastics, vol. 79, no. 5, pp. 431–448, 2007. https://doi.org/10.1080/17442500601100331
H. Qi and L. Yan, “A Law of Iterated Logarithm for the Subfractional Brownian Motion and An Application,” Journal of Inequalities and Applications, vol. 2018, no. 96, pp. 1–18, 2018. https://doi.org/10.1186/s13660-018-1675-1
L. Yan et al., “Ito's Formula for a the Sub-fractional Brownian Motion,” Communications on Stochastic Analysis, vol. 5, no. 1, pp. 135–159, 2011. https://doi.org/10.31390/cosa.5.1.09
G. Shen and C. Chen, “Stochastic Integration with respect to the Sub-fractional Brownian Motion with H∈(0,1/2),” Statistics and Probability Letters, vol. 2012, no. 82, pp. 240–251, 2012. https://doi.org/10.1016/j.spl.2011.10.002
I. Mendy, “On the Local Time of Sub-fractional Brownian Motion,” Annales Mathematiques Blaise Pascal, vol. 17, no. 2, pp. 357–374, 2011. https://doi.org/10.5802/ambp.288
J. Liu et al., “On the Self-intersection Local Time Subfractional Brownian Motion,” Abstract and Applied Analysis, vol. 2012, Article ID 414195, pp. 1–27, 2012. https://doi.org/10.1155/2012/414195
H. P. Suryawan, “A White Noise Approach to Subfractional Brownian Motion,” AIP Conference Proceedings, vol. 2286, Article ID 020003, pp. 1–9, 2020. https://doi.org/10.1063/5.0029753
F. Flandoli et al., “On The Regularity of Stochastic Currents, fractional Brownian Motion and Applications to a Turbulence Model,” Annales Henri Poincare, vol. 45, no. 2, pp. 545–576, 2009. https://doi.org/10.1214/08-AIHP174
F. Flandoli and C. Tudor, “Brownian and Fractional Brownian Stochastic Currents via Malliavin Calculus,” Journal of Functional Analysis, vol. 258, no. 1, pp. 279–306, 2010. https://doi.org/10.1016/j.jfa.2009.05.001
T. Hida et al., Lectures on White Noise Functionals. World Scientific,
T. Hida and L. Streit, Let Us Use White Noise. World Scientific, 2017. https://doi.org/10.1201/9780203733813
Z. Huang and J. Yan, Introduction to Infinite Dimensional Stochastic Analysis. Kluwer Academic Publisher, 2000. https://doi.org/10.1007/978-94-011-4108-6
C. Bender, “An Ito Formula for Generalized Functionals of a Fractional Brownian Motion with Arbitrary Hurst Parameter,” Stochastic Processes and Applications , vol. 104, no. 1, pp. 81–106, 2003. https://doi.org/10.1016/S0304-4149(02)00212-0
Z. Wang and L. Yan, “The S-Transform of Sub-fBm and an Application to a Class of Linear Subfractional BSDEs,” Advances in Mathematical Physics, vol. 2013, Article ID 827192, pp. 1–11, 2013. https://doi.org/10.1155/2013/827192
Y. Kondratiev et al., “Generalized Functionals in Gaussian Spaces: The Characterization Theorem Revisited,” Journal of Functional Analysis, vol. 141, no. 2, pp. 301–318, 1996. https://doi.org/10.1006/jfan.1996.0130
- There are currently no refbacks.
Limits: Journal Mathematics and its Aplications by Pusat Publikasi Ilmiah LPPM Institut Teknologi Sepuluh Nopember is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at https://iptek.its.ac.id/index.php/limits.